# SDR DALA2018062904287

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 78,567 hours, 36,074 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVER WING EXIT INFLATION RESERVOIR WIRE CONTROL ASSEMBLY IS BROKEN AT CABLE END.  REPLACED RESERVOIR BOTTLE.
